# SDR YENA2023083001005

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 25,454 hours, 8,263 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#JFK-ONT. (AIRCRAFT PERFORMED AN AIR TURN  BACK TO JFK)' ENG #1 HIGH OIL COMSUMPTION. AT CRUISE ALT OF FL320 #1 ENG WAS BURNING 3.5 QTS PER HOUR. LANDED WITH 5.0 QTS PUSHED OFF GATE WITH 17 PER SIDE; REMOVED AND REPLACED IDG GEAR ASSEMBLY(SEAL) IAW AMM 72-60-28. NO LEAKS NOTED DURING RUN NO HIGH OIL CONSUMPTION NOTED DURING RUN . A/C GOOD TO CONTINUED SERVICE.'
